# SDR USAA2009022390422

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 49,799 hours, 34,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CRACK IN SKIN & BEAR STRAP AT MAIN ENTRY DOOR LOWER HINGE CUTOUT.  REPAIRED SKIN & BEAR STRAP AT MAIN ENTRY DOOR LOWER HINGE CUTOUT IAW US AIRWAYS EA 100915.
